# SDR ASAA0310007

- Difficulty date: January 11, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 07912
- Condition: Inoperative
- Location: Row 17
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - FOUND EMERGENCY EXIT LIGHTS AT ROW 17 INOPERATIVE.  REPAIRED BROKEN WIRE AT ROW 17, THEN LIGHT TESTED NORMAL.  (M)
